MAUDE Adverse Event Report: DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTIUM USA IMPLANTIUM; IMPLANT, ENDOSSEOUS, ROOT-FORM
Model Number FX3808MLC
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/08/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx3808mlc was removed from patient jaw bone on (b)(6)2017 due to loss of osseointegration around 7 years and five months after implantation.The doctor indicated that the bone loss caused the implant removal.The patient has no significant health issue.The oral hygiene around implants found to be poor.

Brand Name
IMPLANTIUM
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTIUM USA
6761 katella ave.
cypress CA 90630
MDR Report Key6675747
Report Number3005503242-2017-00015
Device Sequence Number11277595
Product Code DZE
UDI-Device IdentifierD755FX3808MLC0
UDI-PublicD755FX3808MLC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date11/30/2010
Device Model NumberFX3808MLC
Device Lot NumberO7KI702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR